I had sex on the last day of my period. A condom was used, and he pulled out. However, I felt really bloated the days following, and a little sick on my stomach. I took Plan B within the 72 hours because it made me nervous, even though we were torally safe. So, I am wondering if after intercourse if anyone else feels super bloated, gassy, and a little sick?? This is the first time this has happened, which is why it made me nervous. I am not stupid enough to believe that they are early signs of pregnancy, because they started the day after we had sex.
Since you had used condoms during intercourse and then also took the post coital pill, chances of pregnancy are less. These symptoms can be due to gastritis for which you can take antacids. Elevate the head end of the bed. Keep a food diary and note down what aggravates your symptoms and avoid them. Ensure to maintain optimum weight by regular exercise. Avoid non steroidal anti inflammatory medications NSAID’s, quit smoking, eliminate alcohol and reduce stress levels.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.